# SDR UPS07848955

- Difficulty date: January 14, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFTER REMOVAL OF CORROSION, FOUND CORROSION OUT OF LIMITS ON FRAME AT STA 1973, LT & RT.  REMOVED FRAME SPLICE AT STA 1973 FWD OF TAIL NAV LIGHT IAW SRM 51-1-21.  FABRICATED, AND INSTALLED REPAIR FRAME SPLICES AT STA 1973 LT & RT IAW SRM 51-1-4, 53-02-00 FIG 6, AND SRM 51-1-21.
